# SDR EIA2000004

- Difficulty date: January 20, 2000
- Submitted: April 3, 2000
- Operation: Air carrier
- Aircraft: N940F
- Make and model: Doug DC-9-33F
- Aircraft serial: 47414
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bungee Cylinder
- Condition: Failed
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KMZJ - NOSE GEAR WOULD NOT EXTEND USING NORMAL EXTENSION.  EXTENDED WITH EMERGENCY EXTENSION HANDLE.  XFRD TO EAC N/R NR 0001.  ADJUSTED NLG FORWARD DOORS.  REPLACED NLG BUNGEE CYLINDER AND RETRACT CYLINDER.  RIGGGED NLG STEERING CABLES.  RIGGED GROUND SENSING CONTROL CABLES PER DC-9 MM 32-32-7, PAGES 201-204; MM 32-32-6, PAGE 204B-202 (26); MM 32-51-0 AND MM 32-23-1 PG 201, 3A-204 (11).  OPS AND LEAK CHECK GOOD PER DC-9 MM 32-32-6 AND 32-32-7.  OPS, LEAK, RIGGING CHECK GOOD PER DC-9 MM 32-32-6, 32-32-7, 32-23-1, 32-51-0.  TEST FLIGHT ACCOMPLISHED ON LP F91695.  TEST FLIGHT SATISFACTORY.  (M)
